# SDR AALA20121226005

- Difficulty date: December 25, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 58,413 hours, 20,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED SOCKET.  OPS CHECK NORMAL.
